| Model Number |
KNEE CAPSULE REPAIR SYSTEM W/GAP GUIDE |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-5875-2 knee capsule repair implant system with gap drill guide failed during a procedure.Additional information requested.
Additional Manufacturer Narrative
Since the complaint devices of the knee capsule repair implant system with gap¿ drill guide were not returned, a physical evaluation of the devices was not performed.However, without the devices being returned or any photos provided, the reported event is not confirmed.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.